Alert archive / Florida / Special Weather Statements in 2021
Special Weather Statement, NWS Miami, FL
NWS Miami, FL issued this special weather statement at Oct 9, 2021, 4:30 PM EDT for Monroe County, Florida. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 9, 2021, 4:30 PM EDT (20:30 UTC)
- Expired
- Oct 9, 2021, 5:00 PM EDT
- In force
- 30 min
- Issued by
- NWS Miami, FL
- Hail
- 0.00 in
- Wind
- 40
County Monroe County, FL
The radar
The Miami radar (KAMX), 56 km from the middle of the area, began a volume at 20:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 8.5 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 103 J/kg
- Mixed-layer CIN
- -279 J/kg
- Mixed-layer LCL
- 1522 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 78 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
022
WWUS82 KMFL 092030
SPSMFL
Special Weather Statement
National Weather Service Miami FL
430 PM EDT Sat Oct 9 2021
FLZ073-075-174-092100-
Mainland Monroe FL-Far South Miami-Dade County FL-Inland Miami-
Dade County FL-
430 PM EDT Sat Oct 9 2021
...A strong thunderstorm will impact portions of northern Mainland
Monroe and central Miami-Dade Counties through 500 PM EDT...
At 430 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a funnel cloud 8 miles
west of Shark Valley Obs Tower, or 23 miles northwest of Homestead
General Airport, moving southeast at 25 mph.
HAZARD...Funnel clouds and winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Funnel clouds occasionally touch down and produce tornadoes
or waterspouts. Gusty winds could knock down tree limbs and
blow around unsecured objects.
Locations impacted include...
Shark Valley Obs Tower, Everglades National Park and Pa-Hay-
Okee Overlook.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2557 8120 2576 8080 2545 8061 2529 8103
TIME...MOT...LOC 2030Z 333DEG 24KT 2564 8090
FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
$$
HadiWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Oct 9, 3:21 PM EDT, 1 hour 9 minutes earlier.
Area forecast discussion, Oct 9, 3:21 PM EDT, 1 hour 9 minutes before
Area Forecast Discussion National Weather Service Miami FL 321 PM EDT Sat Oct 9 2021 .Short Term (Rest Of Today-Saturday)... Previous Meso Discussion for this afternoon and Evening... A digging trough across the Southeast CONUS will be swinging across the Florida peninsula with a "cold" front progressing down the peninsula before stalling across the region. South Florida will be in the unstable moist sector ahead of the front today which will allow for an unsettled weather pattern. Mid-level 500mb temps have already begun to cool aloft to -8C and will continue to cool to around -9/-10 C this afternoon. Precipitable water values while low around 1.5 on this morning 12z MFL, will be able to recover to near 2 inches as moisture transport will continue to move in from the Gulf of Mexico and Caribbean as the atmosphere recovers from the overnight convection. Meso model soundings this afternoon have continued to show decent mid-level lapse rates of at least 6.5 C/km and DCAPE values exceeding 1000 J/kg. All of these parameters support scattered to numerous showers and thunderstorms this afternoon. These may occur in multiple rounds throughout the afternoon and into the evening hours as a sloppy storm mode of multicell storm mergers and plentiful outflow boundaries for additional development. Given the parameters above a few of these storms may become strong and produce gusty winds, frequent lightning strikes and heavy rainfall. Multiple rounds of storms with heavy rainfall may lead to localized flooding. While uncertain there are a few parameters we will be paying attention to as the event unfolds for the potential for a few of these strong storms to become severe in a conditionally favorable environment. We will be monitoring closely the potential development of the east coast sea breeze, while it is not expected to propagate far inland any wind shift along the coast would allow for a change in low level SRH. This would allow for an environment where funnel clouds or a brief tornado would be possible along the coast or waterspouts just offshore. Also, bulk shear will be around 25 knots or so. If a storm can tap into a little better bulk shear environment, this would also aid in the potential for severe wind gust, tornado and hail development. These are a few of the meso/storm scale parameters we will be keeping an eye on this afternoon as storms begin to develop and interact. Overall, an active afternoon across South Florida with strong storms possible and that conditional probability for a severe storm. Main impacts will be lightning, gusty winds and heavy rainfall. However, hail, severe winds and the potential for a funnel cloud and/or brief tornado are possible given the potential environment this afternoon. Sunday... As we move into Sunday, lingering moisture as the decaying front stalls and washes out across the area. An mid-upper level low will move back towards the peninsula to allow some drier mid-level air to move in for northern and western portions of the area. Scattered showers and storms will be possible Sunday afternoon but lower coverage. A less favorable environment as well as upper-level environmental support will have exited the region as well. There will be a gradient west to east with highest chances over the east coast metro, particularly the southern portions. .LONG TERM (Sunday night through Saturday)... A colder core upper low is forecast to break off from the westerlies and drift southward over the Bahamas and Florida Peninsula early in the new workweek. This will keep upper levels cool (with some steeper lapse rates), however, drier air aloft will limit convective potential, especially north of Alligator Alley. Isolated to perhaps scattered diurnally driven convection will still be possible on Monday and Tuesday. With the steeper lapse rates and drier air, a strong wind gust or two cannot be ruled out with the more robust and wider updrafts. Going into midweek the globals have the upper low centering south of our region over portions of the Caribbean. The best thermodynamics will reside across the southern tier where the coolest upper levels will likely be located. Globals keep some QPF signal across the CWFA and with the easterly flow bringing in a bit better moisture quality, think that some convection will be possible...although kept POPs around late season climo until confidence builds regarding exact placement of the upper low. A complex upper pattern begins to take shape by the end of the week and into the upcoming weekend. The aforementioned upper low continues to drop southward into the western Caribbean and a H5 ridge begins to build over the southeast U.S. This will set up a Rex Block pattern. Upstream, a surface cold front will begin to push into the mid-Mississippi River Valley by the end of the period. The parent trough from this feature will likely decay the western side of the H5 ridge with time and finally perhaps absorb what's left of the upper low. Regardless, the sensible weather doesn't really change from day to day. Isolated to scattered convection remains possible and surface temperatures will be at around or a degree or two above climo for mid October. && .AVIATION(18Z TAFS)... Showers and strong thunderstorms this afternoon into the evening spreading from west to east. TEMPOS have been included for this afternoon. Terminals impacted by convection could fall to IFR/LIFR at times. Short-fused AMDs will likely be needed. Wind forecast along the east coast, particularly FLL, is a bit tricky as a brief wind shift to the SE, due to a sea breeze is possible before convective initiation. Although, this is not explicitly forecast in the TAF it is possible for a brief wind shift along the coast in the next hour or so. Overnight, light winds with a few lingering showers possible. && .MARINE... A frontal boundary gradually moving through the area will lead to increasing coverage of showers and thunderstorms. Some storms may be strong to severe. Front will stall and wash out across the area later this weekend into early next week. Locally higher winds and seas possible in the strongest convection A 1 to 2 ft long period swell in the Atlantic waters off through the weekend. && .BEACHES... A moderate rip current risk for the Palm Beaches today. An elevated risk of rip currents will remain through the weekend. Higher than normal astronomical tides (King Tides) could result in minor coastal flooding of vulnerable low-lying coastal areas during the times of high tide through at least this weekend. There were a few reports of a few boat ramps and coastal parking lots with water yesterday during high tide as well. A long period 1 to 2 foot swell is moving into upper portions of the east coast and this will provide enough additional push to have a little more impacts the further north along the coast. Given the reports and the arriving swell a Coastal Flood Statement is in effect for the Atlantic coast for minor tidal flooding during times of high tide. The statement is in effect through at least high tide tomorrow. && .PRELIMINARY POINT TEMPS/POPS... Miami 73 89 73 88 / 50 50 30 40 West Kendall 71 89 71 89 / 50 50 30 40 Opa-Locka 73 88 73 88 / 50 50 30 40 Homestead 71 88 71 87 / 50 50 30 40 Fort Lauderdale 73 89 73 87 / 50 40 30 40 N Ft Lauderdale 73 88 74 88 / 50 40 30 40 Pembroke Pines 72 89 72 87 / 50 50 30 40 West Palm Beach 71 87 73 88 / 50 40 20 30 Boca Raton 72 88 73 87 / 50 40 20 40 Naples 72 88 72 88 / 20 20 10 20 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. GM...None. && Tonight/Sunday and Aviation/Marine...Kelly Sunday Night through Saturday...Frye Visit us at weather.gov/miami Follow us on Facebook and Twitter at: www.facebook.com/nwsmiami www.twitter.com/nwsmiami
Hazardous weather outlook, Oct 9, 9:14 AM EDT, 7 hours 16 minutes before
Hazardous Weather Outlook for South Florida National Weather Service Miami FL 914 AM EDT Sat Oct 9 2021 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 100715- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 914 AM EDT Sat Oct 9 2021 ...Strong to Severe Storms Possible Today... ...Palm Beaches: Moderate Rip Current Risk... This hazardous weather outlook is for South Florida. .DAY ONE...TODAY AND TONIGHT Rip currents: There is a moderate risk of rip currents along the Atlantic beaches of Palm Beach County. Thunderstorms: Scattered to numerous thunderstorms are possible, mainly this afternoon and evening. Frequent to excessive lightning, strong to locally damaging wind gusts, hail, and flooding due to heavy rainfall are the primary concerns with the strongest thunderstorms. Waterspouts: Waterspouts are possible across all the local South Florida waters. Wind: Strong to locally damaging wind gusts are possible with thunderstorms today, particularly across Southeast Florida this afternoon and evening. Hail: Hail up to nickle size is possible with the strongest storms today. Flooding: Heavy rainfall from storms, and multiple rounds of storms could lead to localized flooding across low lying and poor drainage areas of South Florida. Tornado: Cant rule out the possibility of funnel clouds or a brief tornado along the east coast. Coastal Flooding: Tidal flooding is possible during times of high tide along the Atlantic coast. Flooding of boat ramps, beaches and coastal parking lots are possible. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY An elevated risk of rip currents will linger along the Palm Beaches at least through late week. Scattered showers and thunderstorms are possible the remainder of the weekend into early next week. Main impacts will be lightning and heavy rainfall. Higher than normal astronomical tides (King Tides) will affect South Florida this week, and minor coastal flooding could become a concern around the times of high tide. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami.
In the hours before
Special weather statement, Oct 9, 3:14 PM EDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Miami FL
314 PM EDT Sat Oct 9 2021
FLZ071-072-168-172-091945-
Inland Broward County FL-Coastal Broward County FL-
Coastal Palm Beach County FL-Metro Broward County FL-
314 PM EDT Sat Oct 9 2021
...A strong thunderstorm will impact portions of northern Broward
County through 345 PM EDT...
At 313 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a funnel cloud over
Oakland Park, or over Fort Lauderdale, moving east at 10 mph.
HAZARD...Funnel clouds and winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Funnel clouds occasionally touch down and produce tornadoes
or waterspouts. Gusty winds could knock down tree limbs and
blow around unsecured objects.
Locations impacted include...
Fort Lauderdale, Hollywood, Coral Springs, Pompano Beach, Davie,
Plantation, Sunrise, Deerfield Beach, Tamarac, Margate, Lighthouse
Point, Lauderdale-By-The-Sea, Lauderhill, Coconut Creek, Oakland
Park, North Lauderdale, Lauderdale Lakes, Dania Beach, Parkland and
Wilton Manors.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
&&
LAT...LON 2633 8003 2607 8003 2606 8020 2629 8030
TIME...MOT...LOC 1913Z 254DEG 10KT 2617 8015
FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
HadiSpecial weather statement, Oct 9, 3:29 PM EDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Miami FL
329 PM EDT Sat Oct 9 2021
FLZ070-071-073-075-092000-
Inland Broward County FL-Inland Collier County FL-Mainland Monroe FL-
Inland Miami-Dade County FL-
329 PM EDT Sat Oct 9 2021
...A strong thunderstorm will impact portions of southeastern
Collier, northern Mainland Monroe, northern Miami-Dade and southern
Broward Counties through 400 PM EDT...
At 329 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a funnel cloud near
Dade-Collier Training Airport, or 27 miles east of Chokoloskee,
moving southeast at 25 mph.
HAZARD...Funnel clouds and winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Funnel clouds occasionally touch down and produce tornadoes
or waterspouts. Gusty winds could knock down tree limbs and
blow around unsecured objects.
Locations impacted include...
Loop Road Ee Center, Big Cypress National Preserve, Dade-Collier
Training Airport and Fortymile Bend.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
&&
LAT...LON 2594 8121 2609 8089 2578 8062 2558 8105
TIME...MOT...LOC 1929Z 315DEG 21KT 2593 8094
FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
HadiSpecial weather statement, Oct 9, 3:44 PM EDT, 46 minutes before
Special Weather Statement
National Weather Service Miami FL
344 PM EDT Sat Oct 9 2021
FLZ068-168-092015-
Coastal Palm Beach County FL-Metro Palm Beach County FL-
344 PM EDT Sat Oct 9 2021
...A strong thunderstorm will continue to impact portions of
northeastern Palm Beach County through 415 PM EDT...
At 339 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a funnel cloud over Juno
Beach, moving east at 15 mph.
HAZARD...Funnel clouds and winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Funnel clouds occasionally touch down and produce tornadoes
or waterspouts. Gusty winds could knock down tree limbs and
blow around unsecured objects.
Locations impacted include...
Jupiter, Palm Beach Gardens, Riviera Beach, Palm Beach, Tequesta,
Juno Beach, North Palm Beach, Lake Park, Juno Ridge, Port Of Palm
Beach, Fau North Campus and Limestone Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2684 8003 2676 8003 2677 8012 2696 8018
2696 8014 2697 8014 2697 8008
TIME...MOT...LOC 1939Z 267DEG 11KT 2688 8007
FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
ARLocal storm report, Oct 9, 3:59 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
359 PM EDT SAT OCT 9 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0331 PM MARINE TSTM WIND 1 N JUNO BEACH 26.89N 80.06W
10/09/2021 M49 MPH AMZ650 FL MESONET
MESONET STATION XJUP JUNO BEACH PIER
REPORTED A 49MPH WIND GUST AT 3:31PM AS A
STRONG THUNDERSTORM MOVED OFFSHORE. SITE
ELEVATION IS 20 FEET.
&&
HADISpecial weather statement, Oct 9, 4:11 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Miami FL
411 PM EDT Sat Oct 9 2021
FLZ074-173-092045-
Metropolitan Miami Dade FL-Coastal Miami Dade County FL-
411 PM EDT Sat Oct 9 2021
...A strong thunderstorm will impact portions of northern Miami-Dade
County through 445 PM EDT...
At 411 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a funnel cloud over
Surfside, moving northeast at 25 mph.
HAZARD...Funnel clouds and winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Funnel clouds occasionally touch down and produce tornadoes
or waterspouts. Gusty winds could knock down tree limbs and
blow around unsecured objects.
Locations impacted include...
Miami, Miami Beach, Surfside, Miami Gardens, North Miami, North Miami
Beach, Aventura, Sunny Isles Beach, Miami Shores, North Bay Village,
El Portal, Golden Glades, Ojus, Bay Harbor Islands, Biscayne Park,
Bal Harbour and Fiu North Campus.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2582 8019 2595 8020 2594 8007 2581 8007
TIME...MOT...LOC 2011Z 241DEG 20KT 2587 8014
FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
HadiSpecial weather statement, Oct 9, 4:30 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Miami FL
430 PM EDT Sat Oct 9 2021
FLZ073-075-174-092100-
Mainland Monroe FL-Far South Miami-Dade County FL-Inland Miami-
Dade County FL-
430 PM EDT Sat Oct 9 2021
...A strong thunderstorm will impact portions of northern Mainland
Monroe and central Miami-Dade Counties through 500 PM EDT...
At 430 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a funnel cloud 8 miles
west of Shark Valley Obs Tower, or 23 miles northwest of Homestead
General Airport, moving southeast at 25 mph.
HAZARD...Funnel clouds and winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Funnel clouds occasionally touch down and produce tornadoes
or waterspouts. Gusty winds could knock down tree limbs and
blow around unsecured objects.
Locations impacted include...
Shark Valley Obs Tower, Everglades National Park and Pa-Hay-
Okee Overlook.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2557 8120 2576 8080 2545 8061 2529 8103
TIME...MOT...LOC 2030Z 333DEG 24KT 2564 8090
FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
HadiThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 8, 8:11 PM EDT | Special Weather Statement | MFL | Palm Beach | 34 min |
| Oct 8, 8:28 PM EDT | Special Weather Statement | MFL | Palm Beach | 47 min |
| Oct 8, 9:05 PM EDT | Special Weather Statement | MFL | Palm Beach | 40 min |
| Oct 8, 9:24 PM EDT | Areal Flood Advisory | MFL | Palm Beach | 2 hr |
| Oct 8, 9:39 PM EDT | Special Weather Statement | MFL | Palm Beach | 51 min |
| Oct 8, 9:59 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 46 min |
| Oct 8, 10:15 PM EDT | Special Weather Statement | MFL | Broward | 30 min |
| Oct 8, 10:39 PM EDT | Special Weather Statement | MFL | Broward | 36 min |
| Oct 9, 12:28 AM EDT | Special Weather Statement | MFL | Miami-Dade | 32 min |
| Oct 9, 12:55 AM EDT | Special Weather Statement | MFL | Miami-Dade | 35 min |
| Oct 9, 1:04 AM EDT | Areal Flood Advisory | MFL | Broward, Miami-Dade | 116 min |
| Oct 9, 1:32 AM EDT | Special Weather Statement | MFL | Miami-Dade, Monroe | 28 min |
| Oct 9, 1:39 AM EDT | Areal Flood Advisory | MFL | Miami-Dade | 2 hr |
| Oct 9, 8:22 AM EDT | Coastal Flood Statement | MFL | Broward, Miami-Dade, Palm Beach | 30 hr |
| Oct 9, 12:22 PM EDT | Special Weather Statement | MFL | Glades | 53 min |
| Oct 9, 12:43 PM EDT | Special Marine Warning | MFL | 62 min | |
| Oct 9, 12:53 PM EDT | Special Marine Warning | MFL | 67 min | |
| Oct 9, 12:58 PM EDT | Special Weather Statement | MFL | Glades | 32 min |
| Oct 9, 1:05 PM EDT | Special Weather Statement | MFL | Hendry | 40 min |
| Oct 9, 1:34 PM EDT | Special Weather Statement | MFL | Hendry | 41 min |
| Oct 9, 1:40 PM EDT | Special Marine Warning | MFL | 65 min | |
| Oct 9, 1:45 PM EDT | Special Weather Statement | MFL | Broward | 45 min |
| Oct 9, 1:48 PM EDT | Special Marine Warning | MFL | 27 min | |
| Oct 9, 2:09 PM EDT | Special Weather Statement | MFL | Palm Beach | 51 min |
| Oct 9, 2:13 PM EDT | Special Marine Warning | MFL | 2 hr | |
| Oct 9, 2:34 PM EDT | Special Weather Statement | MFL | Broward | 41 min |
| Oct 9, 2:36 PM EDT | Special Marine Warning | MFL | 84 min | |
| Oct 9, 2:40 PM EDT | Special Weather Statement | MFL | Martin | 65 min |
| Oct 9, 2:48 PM EDT | Areal Flood Advisory | MFL | Palm Beach | 3 hr |
| Oct 9, 2:48 PM EDT | Areal Flood Advisory | MFL | Palm Beach | 3 hr |
| Oct 9, 3:12 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 33 min |
| Oct 9, 3:14 PM EDT | Special Weather Statement | MFL | Broward | 31 min |
| Oct 9, 3:29 PM EDT | Special Weather Statement | MFL | Monroe | 31 min |
| Oct 9, 3:44 PM EDT | Special Weather Statement | MFL | Martin | 31 min |
| Oct 9, 4:06 PM EDT | Special Marine Warning | MFL | 54 min | |
| Oct 9, 4:11 PM EDT | Special Weather Statement | MFL | Miami-Dade | 34 min |
| Oct 9, 6:20 PM EDT | Special Weather Statement | MFL | Collier | 55 min |
Nearby
Special Weather Statements in Florida, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.